Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 490, NWS Atlanta, GA

August 12, 2023Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 2:50 PM EDT for Dade County, Walker County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2023, 2:50 PM EDT (18:50 UTC)
Expired
Aug 12, 2023, 3:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 11:50 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2540 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

270 
WUUS52 KFFC 121850
SVRFFC
GAC083-295-121930-
/O.NEW.KFFC.SV.W.0490.230812T1850Z-230812T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
250 PM EDT Sat Aug 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Walker County in northwestern Georgia...
  Northern Dade County in northwestern Georgia...

* Until 330 PM EDT.

* At 250 PM EDT, severe thunderstorms were located along a line
  extending from near Fiery Gizzard State Park to Estillfork, moving
  southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Trenton, Lookout Mountain, Chattanooga Valley, Stephensville, New
  England, Morganville, Hooker, Cole City, Wildwood, and Lakeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3498 8526 3497 8528 3483 8558 3498 8560
TIME...MOT...LOC 1850Z 323DEG 32KT 3523 8569 3493 8614 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 12, 2:42 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 240 PM EDT Sat Aug 12 2023

Regional radar analysis shows a large MCS moving across eastern
TN and western NC this afternoon. The steering flow remains out of
the NW and this system should impact northern portions of the
state late this afternoon into the evening hours. The atmos across
the CWA remains very unstable with 4000+ CAPEs and steep mid
level lapse rates. The best mid level forcing (shortwave) remains
just to the north along with slightly better shear. The greatest
potential for severe storms is mainly north of the Interstate 20
corridor. However, there is some potential for severe storms south
of I-20, especially if storms form along an outflow boundary and
feed off of all the instability. The primary severe hazard will be
damaging wind gusts, but a few large hail reports are not out of
the question. PWATs remain high, so localized flooding is also
possible.

The hi-res models have performed pretty poorly with this system and
have really struggled today. Cannot see a reason why convective
coverage would not be higher further south, especially in this
environment. Have raised pops from the current models to match
current radar trends. Even though south of I-20 is further away from
the mid level forcing, do think scatted coverage is needed. Pops may
be too low, especially if this system produces an organized outflow
boundary.

Think the hi-res models are struggling for convective coverage and
initiation on Sunday also. The NW flow aloft will continue and the
synoptic models are indicating another MCS coming down in the flow.
Have kept pops in the chance range for now.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 240 PM EDT Sat Aug 12 2023

The end of the persistent northwest flow aloft of late will finally
have come at the start of the long term. Upper ridging will stretch
across the Gulf Coast states on Monday ahead of an approaching
trough and associated surface cold front pushing across the Ohio
Valley. Under continued influence of the ridge, very hot conditions
will persist on Monday, which will likely be the hottest day of the
forecast period. Highs will soar into the upper 90s for most, and
dewpoints will remain well into the mid to upper 70s, setting up
another day of Excessive Heat conditions with heat index values
likely above 110 in portions of central Georgia.

Fortunately, the tide will begin to turn with regard to the
excessive heat by Tuesday as the aforementioned cold front pushes
southeastward. The front will provide the focus for at least
scattered convection on Tuesday, especially in the southern two-
thirds of the CWA as cooler, drier air begins to settle into north
Georgia by the afternoon. Still, in central Georgia temperatures
will likely warrant yet another day of heat headlines. The surface
front looks to clear most of the area by Wednesday, though likely
becoming stationary across southeast Georgia. This will provide some
focus for ongoing scattered PoPs through the end of the week in the
southeast half of the area.

The relatively cooler and drier air in the wake of the front will
provide welcome relief from the extreme heat as highs return near to
even slightly below normal through the latter half of the week. In
fact, Wednesday and Thursday morning temperatures should be quite
pleasant with lows in the 60s across north Georgia and even some 50s
sneaking into the north Georgia mountains.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM EDT Sat Aug 12 2023

Thunderstorm complex forecast to move south across the area late
this afternoon/early evening. Think the timing is very close, but
may possibly be tweaked +/- and hour as it moves through north GA.
Winds will remain on the west side, fairly light at night. Another
thunderstorm complex is possible tomorrow.

//ATL Confidence...18Z Update...
Med to high confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  74  96 /  60  40  20  20
Atlanta         75  93  76  97 /  60  40  20  20
Blairsville     68  88  69  90 /  60  40  20  20
Cartersville    73  93  73  96 /  60  40  20  20
Columbus        76  97  77  99 /  30  40  20  30
Gainesville     73  92  74  95 /  60  40  20  20
Macon           75  96  76  97 /  40  40  20  30
Rome            73  93  74  97 /  30  40  20  20
Peachtree City  73  94  74  97 /  60  40  20  20
Vidalia         77  96  77  97 /  30  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027-
033>038-042>048-052>057-066>068.

Excessive Heat Watch from Monday morning through Monday evening
for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098-
102>113.

Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1028 AM EDT Sat Aug 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1028 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all of central Georgia and
portions of north Georgia south of a Rome to Canton to
Gainesville line until 8 PM today. Heat Index values between
105-109 degrees are likely. Some areas near Macon could approach
Excessive Heat Warning criteria with heat index values near 110
degrees.

Scattered thunderstorms are also expected this afternoon and
evening. Some storms could become strong to severe, capable of
producing damaging wind gusts, frequent lightning, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

An Excessive Heat Watch has been issued for portions of central
and central Georgia for Sunday, mainly along and south of a line
from Washington to College Park to Franklin. Heat Index values
around 110 degrees are possible.

Heat Index values will remain high for portions of central and
southern Georgia through early next week. Additional Advisories
and/or Warnings may be needed. Take extra precautions and drink
plenty of fluids if you plan to spend time outside this weekend or
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 12, 1:58 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT Sat Aug 12 2023

GAZ001>003-121830-
Catoosa GA-Walker GA-Dade GA-
158 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northwestern
Catoosa, north central Walker and northern Dade Counties through 230
PM EDT...

At 158 PM EDT, a strong thunderstorm was over Cole City, or near
Trenton, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Chattanooga Valley, Lakeview, Blue Spring, Cole City, Wildwood,
Fairview, Chattanooga  Valley, New England, Morganville, Hooker, and
Stephensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3485 8522 3489 8559 3498 8560 3498 8552
      3499 8522
TIME...MOT...LOC 1758Z 293DEG 15KT 3497 8553

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 12, 2:10 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Sat Aug 12 2023

GAZ002-011-121845-
Chattooga GA-Walker GA-
210 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Walker and
northeastern Chattooga Counties through 245 PM EDT...

At 209 PM EDT, a strong thunderstorm was over Lafayette, moving
southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Trion, La Fayette, Naomi, Center Post, Linwood, Subligna,
Suttles Mill, and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3477 8536 3473 8516 3472 8517 3472 8510
      3471 8505 3462 8505 3461 8506 3459 8506
      3458 8511 3448 8516 3463 8546
TIME...MOT...LOC 1809Z 294DEG 20KT 3468 8531

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 2:27 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Sat Aug 12 2023

GAZ006-008-121900-
Union GA-Fannin GA-
227 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northwestern Union
and northeastern Fannin Counties through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was over Hurst, or near Blue
Ridge, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Morganton, Hemp, Mineral Bluff, Hurst, Loving, Jones Creek, and
Nottely Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3479 8430 3493 8428 3496 8407 3485 8401
      3474 8406
TIME...MOT...LOC 1827Z 274DEG 14KT 3486 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 2:34 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Sat Aug 12 2023

GAZ004-005-121900-
Whitfield GA-Murray GA-
234 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of central Murray and
northeastern Whitfield Counties through 300 PM EDT...

At 234 PM EDT, a strong thunderstorm was near Dalton, moving east at
20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Tunnel Hill, Crandall, Dawnville,
Sumac, Rocky Face, and Beaverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3482 8470 3468 8477 3477 8504 3487 8503
      3487 8502 3488 8502 3488 8501 3489 8501
      3489 8502 3490 8502 3493 8476
TIME...MOT...LOC 1834Z 271DEG 17KT 3482 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 2:43 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sat Aug 12 2023

GAZ002-004-005-012-121915-
Whitfield GA-Walker GA-Gordon GA-Murray GA-
243 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southwestern Murray,
southern Whitfield, southeastern Walker and northwestern Gordon
Counties through 315 PM EDT...

At 243 PM EDT, a strong thunderstorm was over Villanow, or 9 miles
southwest of Dalton, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Calhoun, Resaca, Mill Creek, Villanow, Tilton, and
Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3473 8485 3463 8484 3453 8488 3458 8507
      3459 8507 3459 8511 3460 8517 3475 8513
TIME...MOT...LOC 1843Z 277DEG 18KT 3466 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 2:46 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sat Aug 12 2023

GAZ003>005-121915-
Whitfield GA-Catoosa GA-Murray GA-
246 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northeastern
Catoosa, north central Murray and northeastern Whitfield Counties
through 315 PM EDT...

At 246 PM EDT, a strong thunderstorm was over East Brainerd, or near
Ringgold, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ringgold, Varnell, Cohutta, Graysville, Beaverdale, and Indian
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3499 8479 3488 8481 3490 8517 3499 8516
TIME...MOT...LOC 1846Z 273DEG 17KT 3498 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:58 PM EDTSpecial Weather StatementFFCDade32 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCWalker35 min
Aug 12, 2:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 12, 2:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield26 min
Aug 12, 2:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Aug 12, 2:45 PM EDTExcessive Heat WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more23 hr
Aug 12, 2:45 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more29 hr
Aug 12, 2:45 PM EDTHeat AdvisoryFFCBanks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more29 hr
Aug 12, 2:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Aug 12, 3:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield44 min
Aug 12, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 12, 3:05 PM EDTSpecial Weather StatementFFCMurray25 min
Aug 12, 3:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Aug 12, 3:17 PM EDTSpecial Weather StatementFFCHeard28 min
Aug 12, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 12, 3:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 12, 3:34 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens26 min
Aug 12, 3:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 12, 3:59 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCWhite28 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin, Pickens, Union25 min
Aug 12, 4:10 PM EDTSpecial Weather StatementFFCCoweta35 min
Aug 12, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Aug 12, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Aug 12, 4:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Aug 12, 4:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton48 min
Aug 12, 4:31 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 12, 4:34 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 12, 4:52 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more38 min
Aug 12, 4:56 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:07 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot53 min
Aug 12, 5:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk51 min
Aug 12, 5:16 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more44 min
Aug 12, 5:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Aug 12, 5:26 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:27 PM EDTSpecial Weather StatementFFCDouglas, Paulding33 min
Aug 12, 5:34 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk41 min
Aug 12, 5:36 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Oconee and 2 more39 min
Aug 12, 5:38 PM EDTSevere Thunderstorm WarningFFCMadison52 min
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson47 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Aug 12, 5:52 PM EDTSpecial Weather StatementFFCTaylor38 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton39 min
Aug 12, 6:08 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe37 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam10 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup47 min
Aug 12, 6:20 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 12, 6:26 PM EDTSpecial Weather StatementFFCCobb, Gwinnett34 min
Aug 12, 6:31 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Sumter, Webster29 min
Aug 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHeard, Troup40 min
Aug 12, 6:43 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 12, 6:49 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Aug 12, 6:52 PM EDTSpecial Weather StatementFFCStewart, Webster23 min
Aug 12, 7:03 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup23 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes25 min
Aug 12, 7:15 PM EDTSpecial Weather StatementFFCBibb30 min
Aug 12, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster35 min
Aug 12, 7:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Aug 12, 7:45 PM EDTSpecial Weather StatementFFCTwiggs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.